# SDR HALA20240216042

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 34,014 hours, 5,504 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,179 hours, 6,005 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: UNKNOWN
- Condition: Torn
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG #2 EXHAUST PYLOW SHROUD TORN AT BASE. REPLACED 2EA FASTENERS PER ROLLS ROYCE SAFAN CMM 78-30-20
